# SDR COOSDR040036

- Difficulty date: August 16, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO, BS 685, LBL 45.5, WL 203.1, STUD BEAM CRACKED.
